跳至内容
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase
FREE delivery on NZ orders above $49** PLUS receive 2 x FREE 500mL hand sanitisers worth $30 with every purchase

Panadol Optizorb Tablets

Save up to 31% Save 22%
Original price $8.99
Original price $8.99 - Original price $25.99
Original price $8.99
Current price $6.99
$6.99 - $17.99
Current price $6.99
Size:20's

Effective for Fever, headache, cold & flu symptoms, tension headache, migraine headaches, period pain, arthritis/osteoarthritis, muscular aches, backache, toothache
*Faster absorption compared with standard paracetamol tablets

Dosing guide
Adults & children over 12 years: 1-2 tablets repeated every 4-6 hours if necessary.
 
Children 6-12 years: ½ -1 tablet repeated every 4-6 hours if necessary.
Maximum of 4 doses in any 24 hours. Do not exceed stated dose
Caution

Do not take more than the stated dose. For adults this is usually up to a maximum of 8 tablets/capsules (500 mg) in 24 hours. Do not take other medicines that also contain paracetamol, unless you discuss this with a health professional.

For Adults: Do not use for more than a few days at a time, except on medical advice.

For children ages 7-17: Do not use for more than 48 hours, except on medical advice. Do not exceed the stated dose.